# SDR EY2R9601663

- Difficulty date: November 1, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Cessna 208
- Propeller: Mcauly 3GFR34C703
- System (JASC): 6110 · Propeller Assembly
- Part: Cylinder
- Part number: D5010
- Condition: Defective
- Location: Prop Assy
- Part time: 2,490 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PROP ASSY CYLINDER PLATING BLISTERED
